Alert archive / Kansas / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 31, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 10, 2010, 4:12 PM CDT for Ellis County, Rush County, Kansas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2010, 4:12 PM CDT (21:12 UTC)
- Expired
- May 10, 2010, 4:45 PM CDT
- In force
- 33 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Ellis County, KS, Rush County, KS
The radar
The Dodge City radar (KDDC), 130 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 12:36 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 9.2 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 575 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 531 m²/s²
- 0-3 km storm-relative helicity
- 603 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
279 WUUS53 KDDC 102112 SVRDDC KSC051-165-102200- /O.NEW.KDDC.SV.W.0031.100510T2112Z-100510T2200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 412 PM CDT MON MAY 10 2010 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN ELLIS COUNTY IN CENTRAL KANSAS... NORTHERN RUSH COUNTY IN CENTRAL KANSAS... * UNTIL 500 PM CDT * AT 410 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ANTONINO...AND MOVING EAST AT 30 MPH. THIS WARNING REPLACES THE PREVIOUS WARNINGS FOR ELLIS AND RUSH COUNTIES. * LOCATIONS IMPACTED INCLUDE... ANTONINO... SCHOENCHEN... MUNJOR... PFEIFER... VICTORIA... WALKER... MAINLY RURAL AREAS OF NORTHERN RUSH AND SOUTHERN ELLIS COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 3889 9904 3858 9903 3857 9949 3891 9950 TIME...MOT...LOC 2112Z 272DEG 27KT 3874 9935 WIND...HAIL 60MPH 1.00IN $$ RITTERLING
2 follow-up statements
055 WWUS53 KDDC 102135 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 435 PM CDT MON MAY 10 2010 KSC051-165-102200- /O.CON.KDDC.SV.W.0031.000000T0000Z-100510T2200Z/ ELLIS KS-RUSH KS- 435 PM CDT MON MAY 10 2010 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN RUSH AND SOUTHEASTERN ELLIS COUNTIES UNTIL 500 PM CDT... AT 434 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR VICTORIA...AND MOVING NORTHEAST AT 35 MPH. LOCATIONS IMPACTED INCLUDE... VICTORIA... WALKER... MAINLY RURAL AREAS OF NORTHEASTERN RUSH AND SOUTHEASTERN ELLIS COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. && LAT...LON 3858 9923 3889 9924 3889 9904 3858 9903 TIME...MOT...LOC 2136Z 241DEG 31KT 3883 9911 $$ RITTERLING
861 WWUS53 KDDC 102145 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 445 PM CDT MON MAY 10 2010 KSC051-165-102155- /O.CAN.KDDC.SV.W.0031.000000T0000Z-100510T2200Z/ ELLIS KS-RUSH KS- 445 PM CDT MON MAY 10 2010 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RUSH AND SOUTHEASTERN ELLIS COUNTIES IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND MOVED OUT OF THE WARNED AREA. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO WATCH REMAINS IN EFFECT UNTIL 7 PM CDT. LAT...LON 3858 9923 3889 9924 3889 9904 3858 9903 TIME...MOT...LOC 2145Z 241DEG 31KT 3887 9902 $$ RITTERLING
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 12:37 PM CDT, 3 hours 35 minutes earlier.
Area forecast discussion, May 10, 12:37 PM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 1237 PM CDT MON MAY 10 2010 .DISCUSSION... DAYS 1... EXTREMELY INTENSE SHORTWAVE TROUGH WILL PASS ACROSS THE CENTRAL AND SOUTHERN PLAINS TODAY INTO TONIGHT. SEVERE WEATHER POTENTIAL IS RATHER HIGH DESPITE THE COOL LOW LEVELS. HIGH BASED STORMS ALREADY DEVELOPING OVER SE CO UNDER THE 5H COLD POOLS AS IT MOVES EASTWARDS TOWARDS SW KS EARLIER TODAY. DPROG/DT MOVES THIS WAVE INTO SW KS BY 19Z WHERE IT WILL ENCOUNTER A SFC BOUNDARY/ERODING AND AREA OF ST WHICH IS PROGGED TO EXTEND FROM NEAR SCOTT CITY TO DODGE CITY TO NEAR COLDWATER. BETWEEN THIS ST/SFC BOUNDARY DWPTS HOVERED AROUND 60F AND SBCAPE ARE ALREADY GREATER THAN 2000J/KG BASED ON SPC MESOANAL. THIS WILL LIKELY BE THE AREA WHERE CONVECTION WILL INITIATE AND ALSO WILL BE THE MOST FAVORABLE AREA FOR STRONG TO SEVERE STORMS. CAPE DENSITIES WILL BE VERY HIGH GIVEN THE DRY ADIABATIC LAPSE RATES FROM 800 TO 450MB. LIFTED INDICES ARE EXPECTED TO BE AS LOW AS -11. SO EXPLOSIVE THUNDERSTORM DEVELOPMENT IS EXPECTED. LLVL SHEAR IS VERY IMPRESSIVE IN THIS REGION SO THE PREVIOUS SHIFTS THOUGHTS ABOUT TORNADOES STILL LOOKS ON TRACK FOR LATER THIS AFTERNOON. FURTHER SOUTH A FAST MOVING DRYLINE IS PROGGED TO BE IN THE BARBER/PRATT COUNTY AREA BY THE TIME THE CONVECTIVE TEMP IS REACHED. NAM/NCEP WRF ALSO SUPPORTS INITIATION IN THIS REGION WITH THE STORMS THEN QUICKLY EXITING OUR CWA EARLY THIS EVENING. BASED ON ALL THIS THE BETTER OPPORTUNITY FOR PCPN WILL BE MAINLY DURING THE AFTERNOON WITH THE STORMS EXITING THE AREA AFTER 00Z. WILL THEREFORE ADJUST THE LATE DAY POPS ACCORDINGLY AND USE THE PRE-1ST PERIOD IN THE ZONES TO COVER THIS UPCOMING EVENT. AS THESE STORMS RAPIDLY EXIT THE CWA AFTER 00Z A COLD FRONT WILL SURGE SOUTH ACROSS THE CWA EARLY TONIGHT. CLEARING SKIES AND CAA PROGGED BEHIND THIS FRONT SUGGESTS THE MET/MAV IS NOT TOO FAR OFF SO WILL STAY CLOSE TO GUIDANCE FOR LOWS TONIGHT. DAYS 2-7... A WARM ADVECTION PATTERN WILL DEVELOP LATE TUESDAY INTO TUESDAY NIGHT AS THE NEXT UPPER SYSTEM APPROACHES. A FEW SHOWERS AND THUNDERSTORMS ARE POSSIBLE, ESPECIALLY IN OUR EASTERN AND NORTHEASTERN COUNTIES WHERE DEEP MOISTURE WILL BE LOCATED. THE SFC FRONT SHOULD BE JUST TO OUR SOUTH, SO SFC BASED HIGH-END SEVERE IS NOT LIKELY. THIS SYSTEM WILL EJECT TO OUR NORTH BY WEDNESDAY AND DRAG A COLD FRONT THROUGH SOUTHWEST KANSAS. THE EXACT TIMING OF THIS FRONT WILL DETERMINE HOW WARM IS GETS. A FASTER FRONTAL MOVEMENT WOULD KEEP 40S/50S IN OUR NORTH WITH 80S IN OUR SOUTH. HOWEVER IF THE FRONT SLOWS, THEN OUR ENTIRE FCST AREA COULD BE IN THE 80S. STORM CHANCES WILL ALSO DEPEND ON THE FRONTAL TIMING. IT APPEARS NOW THAT THE BEST CHANCE WILL BE IN OUR SOUTHEAST WHERE RICH GULF MOISTURE IS MOST LIKELY TO RESIDE. GIVEN THE EXPECTED STRONG SHEAR AND MODERATE TO HIGH CAPE IN OUR SOUTHEAST CORNER, SEVERE WEATHER IS CERTAINLY POSSIBLE. THE NEXT CHANCE OF STORMS WILL BE LATE FRIDAY INTO SATURDAY AS THE NEXT UPPER SYSTEM APPROACHES. && .PRELIMINARY POINT TEMPS/POPS... DDC 45 73 57 83 / 10 0 20 10 GCK 43 71 49 75 / 0 0 20 0 EHA 44 75 53 78 / 0 0 10 0 LBL 45 76 58 82 / 0 0 10 10 HYS 46 68 49 66 / 20 0 30 20 P28 50 77 64 86 / 30 0 20 40 && .DDC WATCHES/WARNINGS/ADVISORIES... HIGH WIND WARNING UNTIL 7 PM CDT THIS EVENING FOR KSZ074>078- 084>088. RED FLAG WARNING UNTIL 7 PM CDT THIS EVENING FOR KSZ074>078- 084>088. && FN18/24
Hazardous weather outlook, May 10, 3:55 PM CDT, 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 355 PM CDT MON MAY 10 2010 KSZ030-031-045-046-111000- ELLIS-NESS-RUSH-TREGO- 355 PM CDT MON MAY 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND OVERNIGHT STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH 7 PM. HAIL, STRONG WINDS UP TO 60 MPH CAN BE EXPECT FROM A FEW OF THESE STORMS... MAINLY NORTH OF HIGHWAY 96. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES WILL INCREASE WEDNESDAY AS A COLD FRONT MOVES INTO WESTERN KANSAS. AT THIS TIME...THE GREATEST THREAT FOR STRONG TO SEVERE STORMS WILL BE ACROSS SOUTH CENTRAL KANSAS MAINLY EAST OF A LARNED TO COLDWATER LINE. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL BE NEEDED THROUGH 7 PM. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ074>078-084>088-111000- CLARK-FORD-GRANT-GRAY-HASKELL-MEADE-MORTON-SEWARD-STANTON-STEVENS- 355 PM CDT MON MAY 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND OVERNIGHT HIGH WINDS WILL CONTINUE THROUGH 7 PM AND THEN BEGIN TO TAPER OFF. WEST WINDS OF 35 TO 45 MPH WITH PEAK WIND GUSTS UP TO 60 MPH WILL THEN BEGIN TO DECREASE BACK INTO THE 25 TO 30 MPH RANGE BY SUNSET. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES WILL INCREASE WEDNESDAY AS A COLD FRONT MOVES INTO WESTERN KANSAS. AT THIS TIME...THE GREATEST THREAT FOR STRONG TO SEVERE STORMS WILL BE ACROSS SOUTH CENTRAL KANSAS MAINLY EAST OF A LARNED TO COLDWATER LINE. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS, LAW ENFORCEMENT, AND EMERGENCY MANAGEMENT ARE ENCOURAGED TO REPORT ANY STRUCTURAL WIND DAMAGE SHOULD IT OCCUR LATER THIS AFTERNOON. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ066-081-090-111000- BARBER-PRATT-STAFFORD- 355 PM CDT MON MAY 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND OVERNIGHT SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH 7 PM. HAIL, STRONG WINDS UP TO 60 MPH AND A ISOLATED TORNADOES CAN BE EXPECT FROM A FEW OF THESE STORMS...MAINLY EAST OF HIGHWAY 281. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES WILL INCREASE WEDNESDAY AS A COLD FRONT MOVES INTO WESTERN KANSAS. AT THIS TIME...THE GREATEST THREAT FOR STRONG TO SEVERE STORMS WILL BE ACROSS SOUTH CENTRAL KANSAS MAINLY EAST OF A LARNED TO COLDWATER LINE. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL BE NEEDED THROUGH 7 PM. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ043-044-061>065-079-080-089-111000- COMANCHE-EDWARDS-FINNEY-HAMILTON-HODGEMAN-KEARNY-KIOWA-LANE-PAWNEE- SCOTT- 355 PM CDT (255 PM MDT) MON MAY 10 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND OVERNIGHT STRONG WINDS OF 30 TO 40 MPH WILL CONTINUE THROUGH 7 PM AND THEN BEGIN TO TAPER OFF. AFTER SUNSET THESE WINDS ARE EXPECTED TO FALL BACK INTO THE 15 TO 25 MPH RANGE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORM CHANCES WILL INCREASE WEDNESDAY AS A COLD FRONT MOVES INTO WESTERN KANSAS. AT THIS TIME...THE GREATEST THREAT FOR STRONG TO SEVERE STORMS WILL BE ACROSS SOUTH CENTRAL KANSAS MAINLY EAST OF A LARNED TO COLDWATER LINE. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS NO LONGER ANTICIPATED. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC 18
In the hours before
Local storm report, May 10, 2:20 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
220 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0219 PM HAIL 5 SSW WINDTHORST 37.71N 99.67W
05/10/2010 E1.00 INCH FORD KS PUBLIC
&&
JFINCHLocal storm report, May 10, 2:50 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
250 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0157 PM HAIL 6 WNW FRIEND 38.28N 101.02W
05/10/2010 E1.00 INCH SCOTT KS PUBLIC
HAIL LASTED 20 MINUTES.
&&
GERARDLocal storm report, May 10, 3:00 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
300 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0153 PM TSTM WND GST 7 N HOLCOMB 38.09N 100.99W
05/10/2010 E60.00 MPH FINNEY KS EMERGENCY MNGR
WINDS ESTIMATED BETWEEN 55 AND 65 MPH.
&&
18Local storm report, May 10, 3:49 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
349 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0308 PM TORNADO 4 SSW ARNOLD 38.58N 100.08W
05/10/2010 NESS KS EMERGENCY MNGR
A WEAK TORNADO BRIEFLY TOUCHED DOWN.
0323 PM HAIL 2 NE MEDICINE LODGE 37.31N 98.55W
05/10/2010 E1.25 INCH BARBER KS LAW ENFORCEMENT
ROTATION WAS ALSO SEEN IN CLOUDS.
&&
GERARDLocal storm report, May 10, 4:03 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
403 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL MCCRACKEN 38.58N 99.57W
05/10/2010 E0.88 INCH RUSH KS PUBLIC
&&
JFINCHLocal storm report, May 10, 4:11 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
411 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0352 PM HAIL 7 NE MEDICINE LODGE 37.37N 98.50W
05/10/2010 E1.00 INCH BARBER KS PUBLIC
&&
GERARDThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 3:41 AM CDT | High Wind Warning | DDC | Clark, Finney, Ford, Grant, Gray, Hamilton and 7 more | 15 hr |
| May 10, 12:47 PM CDT | Special Weather Statement | DDC | Hamilton, Kearny | 58 min |
| May 10, 1:14 PM CDT | Special Weather Statement | DDC | Ford | 46 min |
| May 10, 1:47 PM CDT | Severe Thunderstorm Warning | DDC | Finney, Scott | 43 min |
| May 10, 2:14 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Hodgeman, Kiowa | 46 min |
| May 10, 2:24 PM CDT | Severe Thunderstorm Warning | DDC | Lane, Scott | 28 min |
| May 10, 2:33 PM CDT | Tornado Warning | DDC | Edwards, Ford, Hodgeman, Kiowa | 27 min |
| May 10, 3:11 PM CDT | Tornado Warning | DDC | Ness | 34 min |
| May 10, 3:16 PM CDT | Tornado Warning | DDC | Barber, Comanche | 29 min |
| May 10, 3:20 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Trego | 40 min |
| May 10, 3:22 PM CDT | Tornado Warning | DDC | Barber, Pratt | 23 min |
| May 10, 3:42 PM CDT | Severe Thunderstorm Warning | DDC | Barber, Pratt | 26 min |
| May 10, 3:46 PM CDT | Severe Thunderstorm Warning | DDC | Ellis, Ness, Rush | 44 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.